DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10637

Title: On the exponential stability of the permanent rotational motion of a gyrostat
Authors: El-Gohary, Awad
. Hassan, S. Z
Keywords: phase coordinations
Issue Date: 1999
Publisher: Mechanics Research Communications
Citation: Volume 26, Issue 4, July-August 1999, Pages 479-488
Abstract: This paper is devoted to the study of the problem of exponential asymptotic stability of the rotational motion of a gyrostat using servo-control moments which are applied to the internal rotors. The servo-control moments which impose the rotational motion are obtained. The stabilizing servo-control moments are obtained from the conditions to ensure exponential asymptotic stability of the desired motion. Estimations of the phase coordinations as exponential functions are presented. The method based on a choice of the structural form of the servo-control moments such that the equations of motion reduce to a system of differential equations with exponential asymptotic stability of an special solution.
URI: http://hdl.handle.net/123456789/10637
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
47.docx12.21 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback